# SDR UIEA2016051600314

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG HAS VARIOUS OF FAN BLADES NEED DRESSING UP.  BLENDED OUT SMALL NICKS AT NR 2 ENG FAN BLADES IAW AMM 72-31-02-308-045-H00.  PERFORMED NDT SPOT FLUORESCENT PENETRANT INSPECTION.  FOUND NICKS REMOVED, NO CRACKS IAW AMM 70-11-06 PB 201.
